# SDR DALA2025062404706

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 21,348 hours, 8,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7453214) ROW 19 ('A' SIDE) EMERGENCY EXIT LIGHT INOP. RE-SET LIGHT AND CYCLED EMER POWER, AND PERFORMED PHASE 2 DATA LOAD. OPS CHK GOOD. PER B737 AMM 33-51.
